×

zbMATH — the first resource for mathematics

Klassenzahlen definiter quadratischer Formen. (German) Zbl 0078.03801

Keywords:
Number Theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M.Eichler, Quadratische Formen und orthogonale Gruppen. Springer-Verlag 1952. · Zbl 0049.31106
[2] M. Eichler, Die Ähnlichkeitsklassen indefiniter Gitter. Math. Z.55, 216–252 (1952). · Zbl 0049.31201
[3] B. W.Jones, The arithmetic theory of quadratic forms. Carus Monographs nr. 10, New York (1950).
[4] M. Kneser, Zur Theorie der Kristallgitter. Math. Ann.127, 105–106 (1954). · Zbl 0055.04304
[5] M. Kneser, Klassenzahlen indefiniter quadratischer Formen in drei oder mehr Veränderlichen. Arch. Math.7, 323–332 (1956). · Zbl 0071.27205
[6] Ch. Ko, Determination of the class number of positive quadratic forms in nine variables with determinant unity. J. London. math. Soc.13, 102–110 (1938). · Zbl 0018.29402
[7] Ch. Ko, On the positive definite quadratic forms with determinant unity. Acta arith.3, 79–85 (1939).
[8] W. Magnus, Über die Anzahl der in einem Geschlecht enthaltenen Klassen von positiv definiten quadratischen Formen. Math. Ann.114, 465–475 (1937). Berichtigung dazu, Math. Ann.115, 643–644 (1938). · Zbl 0016.34904
[9] H. Minkowski, Diskontinuitätsbereich für arithmetische Äquivalenz. J. reine angew. Math.129, 220–274 (1905) = Ges. Werke, Bd.2, pp. 53–100. · JFM 37.0251.02
[10] L. J. Mordell, The definite quadratic forms in eight variables with determinant unity. J. Math. pur. appl.17, 41–46 (1938). · Zbl 0018.29401
[11] E. Witt, Eine Identität zwischen Modulformen zweiten Grades. Abh. math. Sem. Univ. Hamburg14, 323–337 (1941). · JFM 67.0296.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.